# SDR CALA2020021200402

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 92,492 hours, 16,167 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311W30652
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 2 ON INBOUND FLIGHT FUSELAGE INSPECTION FOUND PANEL 443CL MISSING FROM INBOARD SIDE OF RIGHT HAND ENGINE PYLON. #2 PYLON STRUT INBOARD PANEL 443CL MISSING. REFERENCE CDL 545310 54A. DISPATCH DESK: 59   E: 10-FEB-20- APPROVED #2 I/B PYLON STRUT AFT MOUNT ACCESS PANEL 443CL MISSING.
